# SDR RYNA200500023

- Difficulty date: July 20, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 3600 · Pneumatic System
- Part: Gasket
- Part number: AYLF206
- Condition: Failed
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPATURE HIGH LIGHT ILLUMINATED DURING CLIMB.    REMOVED AND REPLACED TWO GASKETS ON THE  PNEUMATIC ICE CONTROL ANTICIPATOR AND BLEED AIR SUPPLY HIGH TEMPERATURE SENSOR. OPERATIONALLY CHECKED NORMAL, NO LEAKS NOTED
